# SDR AALA20150127012

- Difficulty date: January 9, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 60,033 hours, 7,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT MEASURING .031 DEEP BY 1.5 INCHES WIDE BY 12 INCHES LONG BETWEEN STATIONS 412 & 426 BETWEEN STRINGERS 27 RT & 28 RT.  REPAIRED SKIN IAW EA 53-038244 REV A.
